# SDR COEA2018072403807

- Difficulty date: June 25, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53671301200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: INNER SKIN HAS LEVEL 2 CORROSION UNDER BLANKET STANDOFF, FRAMES 33-34 STRINGERS 4R-5R. REPAIRED PER SRM 530000-300-801-A01.
